Uniform convergence of Green’s functions

Research output: Contribution to journalArticle


Given a sequence of regular planar domains converging in the sense of kernel, we prove that the corresponding Green’s functions converge uniformly on the complex sphere, provided the limit domain is also regular, and the connectivity is uniformly bounded.

Original languageEnglish (US)
Pages (from-to)1-6
Number of pages6
JournalComplex Variables and Elliptic Equations
StateAccepted/In press - Apr 17 2018


  • conformal map
  • Green’s function
  • kernel convergence

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniform convergence of Green’s functions'. Together they form a unique fingerprint.

  • Cite this